# SDR DALA2025021601166

- Difficulty date: February 6, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,311 hours, 43,126 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Open
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: OXYGEN PANNEL ABOVE 2L DOOR IN AFT GALLEY POPPED OPEN MID FLIGHT. C/A: 2L AFT LEFT GALLEY OXYGEN PANEL RE-SECURED AS REQUIRED OK FOR SVC. (LP: 0798641)
